About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 397250, 11 pages
http://dx.doi.org/10.1155/2012/397250
Research Article

Impulsive Synchronization of Multilinks Delayed Coupled Complex Networks with Perturb Effects

1Shiyan Vocational and Technical College, Hubei, Shiyan 442000, China
2School of Economics, Huazhong University of Science and Technology, Hubei 430074, China
3NOSTA, The Ministry of Science and Technology of China, GPO Box 2143, Beijing 100045, China
4Computer School of Wuhan University, Wuhan 430079, China
5Department of Mathematics and Finance, Yunyang Teachers' College, Hubei 442000, China
6College of Information Science and Technology, Donghua University, Shanghai 201620, China

Received 28 August 2012; Revised 30 September 2012; Accepted 1 October 2012

Academic Editor: Xinzhu Meng

Copyright © 2012 Jun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Li, Bing Li, Yuhua Xu, Wuneng Zhou, and Jian'an Fang, “Impulsive Synchronization of Multilinks Delayed Coupled Complex Networks with Perturb Effects,” Mathematical Problems in Engineering, vol. 2012, Article ID 397250, 11 pages, 2012. doi:10.1155/2012/397250